Open Access
Translator Disclaimer
February 2001 Heavy Traffic Limits for Some Queueing Networks
Maury Bramson, J.G. Dai
Ann. Appl. Probab. 11(1): 49-90 (February 2001). DOI: 10.1214/aoap/998926987


Using a slight modification of the framework of Bramson [7] and Williams [54], we prove heavy traffic limit theorems for six families of multiclass queueing networks. The first three families are single-station systems operating under first-in-first-out (FIFO), generalized-head-of-the-line proportional processor sharing (GHLPPS) and static buffer priority (SBP) service disciplines. The next two families are reentrant lines that operate under first-buffer-first-serve (FBFS) and last-buffer-first-serve (LBFS) service disciplines; the last family consists of certain two-station, five-class networks operating under an SBP service discipline. Some of these heavy traffic limits have appeared earlier in the literature; our new proofs demonstrate the significant simplifications that can be achieved in the present setting.


Download Citation

Maury Bramson. J.G. Dai. "Heavy Traffic Limits for Some Queueing Networks." Ann. Appl. Probab. 11 (1) 49 - 90, February 2001.


Published: February 2001
First available in Project Euclid: 27 August 2001

zbMATH: 1016.60084
MathSciNet: MR1825460
Digital Object Identifier: 10.1214/aoap/998926987

Primary: 60F17 , 60G17 , 60K25
Secondary: 60J15 , 68M20 , 90B22

Keywords: Brownian model , diffusion approximation , heavy traffic , Multiclass queueing network , Reflecting Brownian motion

Rights: Copyright © 2001 Institute of Mathematical Statistics


Vol.11 • No. 1 • February 2001
Back to Top